Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 52


Journal: Bull. Amer. Math. Soc. 52 (1946), 1092
Original Article: Bull. Amer. Math. Soc. 52 (1946), 35-47.
Original Article: Bull. Amer. Math. Soc. 52 (1946), 338-346.
Original Article: Bull. Amer. Math. Soc. 52 (1946), 612-613.
Original Article: Bull. Amer. Math. Soc. 52 (1946), 621.
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08717-0